Jump to content



Photo

Itchiness And Buglike Sensations!


  • Please log in to reply
105 replies to this topic

#91 invalidusername

invalidusername

    God-like

  • Site Supporter
  • 3,504 posts
  • LocationKent, UK

Posted 09 November 2019 - 07:49 AM

Your norepinephrine is still trying to balance itself which means your adrenal function will be out of whack. All of this controls the glucose reserves and production, hence the craving. Nothing to worry about.


#92 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 10,624 posts
  • LocationMissouri

Posted 09 November 2019 - 08:08 AM

Cymbalta is well noted for causing low blood sugar levels. You have to be careful though as too much sugar can make anxiety worse. Where I live the pharmacies will do a blood sugar test for free. You might get it checked.

#93 invalidusername

invalidusername

    God-like

  • Site Supporter
  • 3,504 posts
  • LocationKent, UK

Posted 09 November 2019 - 02:55 PM

Good point about the anxiety Hat...

 

You could also get a home kit from Amazon for peanuts if you didn't like the idea of going out or someone doing it, but it only needs a pinprick of blood for an accurate result.


#94 Hrk630

Hrk630

    Advanced Member

  • Active Members
  • PipPipPip
  • 70 posts
  • why_joining:
    Trying to get off of this poisonous drug. Need support and help!Down from 60mg to 7mg. Want to be DONE!!!!

Posted 09 November 2019 - 10:14 PM

Thanks both of you. Good intel. I am trying to keep sugar intake as low as I can. Going to prep tubs of veggies and maybe snack on those every hour on to keep my blood sugar steadily leveled.

#95 Hrk630

Hrk630

    Advanced Member

  • Active Members
  • PipPipPip
  • 70 posts
  • why_joining:
    Trying to get off of this poisonous drug. Need support and help!Down from 60mg to 7mg. Want to be DONE!!!!

Posted 10 November 2019 - 01:16 PM

So a turn for the worse today. The buggy feeling and hot prickly skin is spiking again. Hyper sensitive to light and sound and touch and sound. It may be hormone related to my cycle. I am not fully educated on fluctuations of it but I think this is the time of ovulation and may be the reason for the extra problems. Also heat flashes, some dizziness and general discomfort. Let's not forget irritability!!!!! Over the top! I took 3 extra beads today to try to ease some of tge discomfort

#96 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 10,624 posts
  • LocationMissouri

Posted 10 November 2019 - 05:16 PM

Quite possible. Other members have mentioned the same issues.

#97 invalidusername

invalidusername

    God-like

  • Site Supporter
  • 3,504 posts
  • LocationKent, UK

Posted 10 November 2019 - 06:59 PM

Sorry to hear of the difficulties Hrk... but go careful with the beads. It is very easy to get caught with taking some here and there for the promise of comfort, but you need to maintain the amount as you go. The beads don't work like a benzo on an as-needed basis. If you take a few more here, and a few more there, you could end up causing more issues than you started with...


#98 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 10,624 posts
  • LocationMissouri

Posted 11 November 2019 - 10:21 AM

"The beads don't work like a benzo on an as-needed basis. If you take a few more here, and a few more there, you could end up causing more issues than you started with..."

Don't totally agree with this. I think small increases in bead count do usually bring some relief but larger increases may cause more problems than benefits.

#99 invalidusername

invalidusername

    God-like

  • Site Supporter
  • 3,504 posts
  • LocationKent, UK

Posted 11 November 2019 - 04:34 PM

Just to clarify... the amount of beads will be directly proportionate to the present bead dose - I had just replied to sk8mom when I wrote this so I was obviously worried that similar occerences would present themselves... but not knowing what bead count Hrk is on 3 beads will vary in strength to the dose and thus could represent anything from 1% to 300% increase! 

 

So Hat is right there to correct me in this respect, but as a rule, there is a limit to the % one should take relative to the amount of beads in the dose... so where sk8mom has taken +40%, this is quite an increase, whereas <+25% might be tolerable and thus efficient for the purpose.

 

I wouldn't like to say an exact figure.

 

Hat - maybe you would have a better idea as to such a figure. I think it is important that members are aware of the threshold that we speak of... obviously subjectivity as a result of respective brain chemistry will be of consideration here too...


#100 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 10,624 posts
  • LocationMissouri

Posted 11 November 2019 - 04:50 PM

I fully agree with what you wrote. I normally prefer to increase beads by small amounts (1 to 3 bead/day) at a time. I hate to see anyone go up in dose anymore than they have to because it is just that much more they have to wean off of later. Also it minimizes the risk of going up too much and suffering the dizziness, brain fog and such that can happen. If I had to put a figure on it I would say to raise the dose around 15% or so if you are below 30 beads. Of course that will be enough for some and not enough for others.


#101 invalidusername

invalidusername

    God-like

  • Site Supporter
  • 3,504 posts
  • LocationKent, UK

Posted 11 November 2019 - 04:59 PM

Quite... 1 or 2 beads is always a safe assumption. Nothing to lose if no benefit occurs - but everything to lose if those extra beads exceeds that which is tolerable for the individual.

 

Thanks for input. 


#102 Hrk630

Hrk630

    Advanced Member

  • Active Members
  • PipPipPip
  • 70 posts
  • why_joining:
    Trying to get off of this poisonous drug. Need support and help!Down from 60mg to 7mg. Want to be DONE!!!!

Posted 11 November 2019 - 09:23 PM

Wonderful feedback gents. I am on 40 beads per dau, using a 20/20 split strategy meaning I take 20 am and 20 pm.

I am much too tired to do the proper math but I think it is below 10% so as a means of taking the edge off I am finding it successful. I hugely appreciate the conversation you both offered about this and it is very important to know the numbers involved etc.

#103 Hrk630

Hrk630

    Advanced Member

  • Active Members
  • PipPipPip
  • 70 posts
  • why_joining:
    Trying to get off of this poisonous drug. Need support and help!Down from 60mg to 7mg. Want to be DONE!!!!

Posted 11 November 2019 - 09:28 PM

Haha almost all of my comments have typos! Across the board. I am usually so exhausting by the time I get here but its all good. *day....obv.... I figured out my menstrual cycle and yesterday was ovulation day and so these 3 days surrounding it my hormone levels are different. Resting more(boring!!) But alas, so it is. I was reading on another thread about the importance of rest for the sympathetic nervous system, deep breathing, and the vagus nerve. Great stuff. Will revisit when I am more awake. Good night all!!thx again!!!! You can just xall me H if u want;)

#104 invalidusername

invalidusername

    God-like

  • Site Supporter
  • 3,504 posts
  • LocationKent, UK

Posted 13 November 2019 - 09:00 AM

That was LDN and my own little journal thread - with some valuable input from Hat regarding the vagus nerve. There is a lot of data out there which points to the benefits to VNS (vagus nerve stimulation) being beneficial for depression. I am working on some little experiments myself to see what occurs. I am approaching it cautiously, but if I am not going near medication and ultimately want to get off the last of the damn Citalopram, I need something that will help me. Keep reading H, and there will be updates on that same forum post in due course...


#105 Hrk630

Hrk630

    Advanced Member

  • Active Members
  • PipPipPip
  • 70 posts
  • why_joining:
    Trying to get off of this poisonous drug. Need support and help!Down from 60mg to 7mg. Want to be DONE!!!!

Posted Yesterday, 05:16 PM

Great! What was the title of that thread?

#106 invalidusername

invalidusername

    God-like

  • Site Supporter
  • 3,504 posts
  • LocationKent, UK

Posted Yesterday, 05:39 PM

H - this is a link directly to the start of the VNS discussion;

 

https://www.cymbalta...-weeks/?p=87623

 

I have got to grips with my TENS unit and am expecting my ear electrodes in the next few days, so I will start with a low setting of frequency and pulse width, and will only undertake doses when at rest in line with Hat's proposal. I will continue these doses at various points during the day and see how it fairs in staving off the depression.





1 user(s) are reading this topic

0 members, 1 guests, 0 anonymous users